# SDR 9517409970

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9334
- Make and model: Doug DC-9-31
- Aircraft serial: 47247
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Air Ground Relay
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, THE AIRCRAFT LOST PRESSURIZATION AT 23,000 FEET.  CREW EMERGENCY DESCENDED TO 12,000 FEET AND CONTINUED TO DTW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE AIR/GROUND RELAY (R2-4), OPERATIONAL CHECK GOOD.
